# SDR ASAA1057479

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 13,559 hours, 4,270 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: ZR3A
- Condition: Faulty
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT ELEVATOR POSITION SENSOR AND NEUTRAL SHIFT SENSORS REQUIRE ADJUSTMENT.  ADJUSTED ELEVATOR POSITION SENSOR REF MM 22 11 30 AND NSS REF MM 22 11 14.  GROUND FUNCTIONAL TEST GOOD REF MM 22 11 00.  BITE TEST GROUP 47 GOOD.  PITCH SENS LRU REPLACEMENT TEST GOOD.  SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
